MathSciNet Relay Station
MathSciNet bibliographic data
MR2683992 (2011j:35203) 35Q53 (30B10 35C07 35C20)
Demina, Maria V.; Kudryashov, Nikolay A. From Laurent series to exact meromorphic solutions: the Kawahara equation. Phys. Lett. A 374 (2010), no. 39, 4023–4029.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement